# SDR IPXA10561206

- Difficulty date: July 10, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 22,548 hours, 14,787 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Beam
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, VERT STAB LWR T/E BEAM CHAFED.  R & R LWR T/E BEAM.
